# SDR 39LA2014070774

- Difficulty date: July 7, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 85230002
- Condition: Chafed
- Location: Cargo Door
- Part time: 37,847 hours, 50,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN CHAFED AT UPPER AFT CORNER.  REPAIRED AFT CARGO DOOR OUTER SKIN CHAFING IAW RD 8-52-1369.
